# SDR 98ZZZX3465

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Kansas City Aviation Center Inc, repair station AMYR171C
- Aircraft: N788ES
- Make and model: Piper PA 46-350P
- Aircraft serial: 463058
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Hose
- Part number: LW131768S050
- Condition: Misinstalled
- Location: Turbo Drain
- Part time: 505 hours
- Component: Garrtt, 46C19839
- Stage of operation: IN
- Nature of condition: O, W
- Precautionary procedure: K

## Discrepancy

THIS HOSE IS MADE FROM TEFLON.  IF INSTALLED INCORRECTLY OR CARELESSLY, THESE HOSES TEND TO TWIST.  HOSES ON SAID AIRCRAFT APPEAR TWISTED WHICH CAN RESULT IN R ESTRICTED OR BLOCKED OIL FLOW.  AFTER OPERATING AIRCRAFT WITH HOSES TWISTED, THEY TEND TO HOLD THEIR TWISTED SHAPE.  WHEN INSTALLING THESE HOSES, THREE WRENCHES MUST BE USED, ONE ON THE HOSE BODY, ONE TO TIGHTEN HOSE B-NUT, AND ONE TO SUPPORT FITTING ON TURBO DRAIN TANK.
